T Nation

TRT and Migraines


#1

I've been running TRT at .5cc 3x per week for about a year. Recently, I've been developing awful migraines between one and three days post injection. The injection site is clean and has no soreness or redness. Has anybody dealt with this or heard of it happening? I'm not sure if it's related to TRT or not. I'm just trying to figure out what could be causing them. Thanks


#2

[quote]dtownc wrote:
I’ve been running TRT at .5cc 3x per week for about a year. Recently, I’ve been developing awful migraines between one and three days post injection. The injection site is clean and has no soreness or redness. Has anybody dealt with this or heard of it happening? I’m not sure if it’s related to TRT or not. I’m just trying to figure out what could be causing them. Thanks[/quote]

Headaches are a symptom of Test shots. I personally get them from taking an anti-estrogen like arimidex.

Regardless, there’s not a whole lot you can do. Maybe switch Test esters? Or if you’re taking an anti-estrogen play with dosage timing?